MathSciNet Relay Station
MathSciNet bibliographic data
MR979963 (90a:34011) 34A10 (34C25 34D05 70K20 70K40)
Lazer, A. C.; McKenna, P. J. Existence, uniqueness, and stability of oscillations in differential equations with asymmetric nonlinearities. Trans. Amer. Math. Soc. 315 (1989), no. 2, 721–739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement